# SDR AALA202301181209

- Difficulty date: January 10, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 62,159 hours, 25,512 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 500c S22r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN STRINGER CLIP LOCATED AT BS 500C AND S22R. REPLACED STRINGER CLIP PER SRM 51-40-02 AND DWG 143A1224.
